# SDR SWAA076465

- Difficulty date: December 24, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 54,358 hours, 54,353 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C27021
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRIDGE CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 907, STR 8L.  REPAIRED FRAME PER SWA EA.
